Theory and numerical approximations for a nonlinear 1+1 Dirac system

Bournaveas, Nikolaos and Zouraris, Georgios E. (2012) Theory and numerical approximations for a nonlinear 1+1 Dirac system. ESAIM: Mathematical Modelling and Numerical Analysis , 46 (4). pp. 841-874.

[img] Text
acmac-0062.pdf

Download (686Kb)
Official URL: http://dx.doi.org/10.1051/m2an/2011071
Item Type: Article
Depositing User: Dr Georgios Zouraris
Date Deposited: 05 Feb 2012 20:47
Last Modified: 30 Jul 2017 16:19
URI: http://preprints.acmac.uoc.gr/id/eprint/62

Actions (login required)

View Item View Item